Jump to content

Photo

Redness And Marks After Accutane

accutane red marks redness red mark

No replies to this topic

#1 trentcal

trentcal

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 24-November 12

Posted 24 November 2012 - 08:50 PM

Hey guys, I have been off accutane for a month now. While thankfully it stopped my breakouts it has caused some other problems which are nearly as bad. I am 17 years old, was on accutane for six months. The issues I am dealing with now is redness and bad skin tone, (and I keep my face moisturized,) very sensitive and irritable skin which leads to bumps when I shave (another example, when I get a cold my nose turns bright red), and red marks all over my face which were left behind by acne. help and advice is greatly appreciated, I really want to have normal skin again!

Attached Thumbnails

  • Photo on 2012-11-24 at 20.43 #2.jpg
  • Photo on 2012-11-24 at 20.52.jpg

Edited by trentcal, 24 November 2012 - 09:00 PM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users